# SDR DALA2024120611486

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,812 hours, 33,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Leaking
- Location: Door 832
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 TORN PRESSURE SEAL PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PRESSURE SEAL AREA AS PER A320 FAM AMM 52-13-18-000-001-A AND AS PER A320 FAM AMM 52-13-18-400-001-A. (0694833)
